# SDR CA050113003

- Difficulty date: January 10, 2005
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617302
- Part serial: K02
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) NR2 HYDRAULIC SYSTEM FAILED DURING CLIMBOUT FROM BASE. PILOTS COMPLETED CHECKLIST AND PERFORMED AIR TURNBACK WITH UNEVENTFUL LANDING . PUMP HOUSING CRACKED WITH SUBSEQUENT FLUID LOSS INTO NACELLE. ENGINE DRIVEN PUMP REPLACED.
